Next Article in Journal
Effect of Different Tunnel Distribution on Dynamic Behavior and Damage Characteristics of Non-Adjacent Tunnel Triggered by Blasting Disturbance
Next Article in Special Issue
Notes on Convergence Results for Parabolic Equations with Riemann–Liouville Derivatives
Previous Article in Journal
The Sufficient Conditions for Orthogonal Matching Pursuit to Exactly Reconstruct Sparse Polynomials
Previous Article in Special Issue
Generalized Proportional Caputo Fractional Differential Equations with Noninstantaneous Impulses: Concepts, Integral Representations, and Ulam-Type Stability
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 3704

Article: On Some Characterizations for Uniform Dichotomy of Evolution Operators in Banach Spaces
Authors: by Rovana Boruga (Toma) and Mihail Megan
Link: https://www.mdpi.com/2227-7390/10/19/3704

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop